# SDR 06FDEA2140

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COURIER AREA FLOOR SUPPORT "T" CAP HAS EXFOLIATION ON 3L AT FS 14 REF N00679.  REMOVED AND REPLACED "T" CAP IAW A310 SRM 51-72-10.
